# SDR SWAA2023081473343

- Difficulty date: June 30, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 63,737 hours, 37,813 cycles
- System (JASC): 2700 · Flight Control System
- Part: Balance Weight
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CUSTOMER REQUEST) CORROSION ON BALANCE PANEL WEIGHT BAY 5 AT LT AILERON (2 EA) 2023-413222<[01] REPLACED BALANCE PANEL WEIGHT BAY 5 AT LT AILERON (2 EA) IAW SRM 51-40-02-0G-0; SRM 51-40-04-0G-0 AND DWG 113A7400 SHEET 36 REV. D; TORQUE APPLIED: 35 LB/IN; TOOL USED: TORQUE 10-50 LB/IN; P/N: QD1R50; S/N: 1018916275; D/D: 05-APR-24.;[02] REPLACED BALANCE PANEL WEIGHT BAY 5 AT LT AILERON (2 EA) IAW SRM 51-40-02-0G-0; SRM 51-40-04-0G-0 AND DWG 113A7400 SHEET 36 REV. D; TORQUE APPLIED: 35 LB/IN; TOOL USED: TORQUE 10-50 LB/IN; P/N: QD1R50; S/N: 1018916275; D/D: 05-APR-24. RII
